Items where Author is "Eridani, Eridani"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Rahman, Hairur, Utoyo, M. Imam and Eridani, Eridani (2019) The fractional integral operators on morrey spaces over Q-homogeneous metric measure space. International Journal of Civil Engineering and Technology, 10 (1). pp. 2309-2322. ISSN 0976-6308


Rahman, Hairur, Utoyo, Moh Imam and Eridani, Eridani (2019) Boundedness of the Riesz potential in generalized Morrey spaces. Presented at The International Conference on Mathematics and Islam (ICMIs), 2018, Mataram.

This list was generated on Tue Apr 16 07:59:42 2024 WIB.